03-30-2004, 01:19 PM #1Junior Member
- Join Date
- Feb 2003
Reacting emotional to clomid... =|
First of i havent taken steroids for the last 2yrs.
i think i have a low test level so i decided to try a little HRT on my own.
But since i went on clomid @ 100mg first day and 50mg now on the second, i have been feeling. well... emotional... sad mostly... and i think it's anxiety im feeling to...
anyone else experienced this? why is it happening?
03-30-2004, 01:23 PM #2
If you THINK you have low test levels go to the doctor and make SURE you have low test levels b/c you might not. I personaly have never taken clomid so I dont know first hand what side effects it has but I have heard of people gtteing depressed and sad and very emotional while on it, but once you come off the side effects will subside and you will go back to being 'normal'.
03-30-2004, 01:24 PM #3
yes its common. like testsubject said why dont you go get bloodwork done before diagnosing yourself?
03-30-2004, 03:36 PM #4Originally Posted by Freeeky
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)